MAUDE Adverse Event Report: BIOCOMPATIBLES UK LIMITED THERASPHERE Y-90 (3.5 GBQ) CE MARK; MICROSPHERES RADIONUCLIDE

BIOCOMPATIBLES UK LIMITED THERASPHERE Y-90 (3.5 GBQ) CE MARK; MICROSPHERES RADIONUCLIDE
Model Number 2361-02
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Liver Damage/Dysfunction (1954)
Date of Event 07/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced hepatic dysfunction post therasphere administration.A therasphere y-90 (3.0 gbq) dose vial and a therasphere y-90 (3.5 gbq) was selected for use in the radioembolization procedure.The patient was being treated for hepatocellular carcinoma (hcc).This was a bilobar treatment.The was noted to be multifocal with a total tumor volume of 29.3ml.There was nothing unusual observed during device preparation or the therasphere procedure.Following therasphere administration, liver function tests (lfts) revealed that the patient was experiencing hepatic dysfunction.As a result, the patient was administered reild prophylaxis (prednisolone 10 mg/d, udc 500 mg bid, lwh).There were no further patient complications.
 
Additional Manufacturer Narrative
Based on the nature of this product, we are unable to provide the complete unique identifier (udi) and other product specific information.

Brand Name
THERASPHERE Y-90 (3.5 GBQ) CE MARK
Common Device Name
MICROSPHERES RADIONUCLIDE
Manufacturer (Section D)
BIOCOMPATIBLES UK LIMITED
chapman house, farnham bus prk
weydon lane, farnham
surrey GU9 8 QL
UK  GU9 8QL
Manufacturer (Section G)
BIOCOMPATIBLES UK LIMITED
chapman house, farnham bus prk
weydon lane, farnham
surrey GU9 8 QL
UK   GU9 8QL
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22917753
Report Number2124215-2025-60202
Device Sequence Number9878519
Product Code NAW
UDI-Device Identifier05060116920345
UDI-Public(01)05060116920345
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2361-02
Device Catalogue Number2361-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Initial Report FDA Received Date08/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
THERASPHERE Y-90 (3 GBQ)
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown